By Topic

Computationally tractable stochastic power control laws in wireless communications

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Minyi Huang ; Dept. of Electr. & Comput. Eng., McGill Univ., Montreal, Que., Canada ; R. P. Malhame ; P. E. Caines

This note considers uplink power control for lognormal fading channels by a stochastic control approach. We seek approximate solutions to the Hamilton-Jacobi-Bellman (HJB) equation in terms of a local polynomial approximation, and solve a two user system for illustration. An important issue for practical systems is to reduce implementational complexity when operating in large population conditions; we show that a single user based control design may be applied to such systems for partially decentralized optimization.

Published in:

IEEE Transactions on Automatic Control  (Volume:50 ,  Issue: 2 )